Table of Contents
Journal of Complex Analysis
Volume 2014, Article ID 378958, 9 pages
http://dx.doi.org/10.1155/2014/378958
Research Article

Weakly Weighted Sharing and Uniqueness of Meromorphic Functions

Korteweg-de Vries Institute for Mathematics, Amsterdam University, P.O. Box 94248, 1090 GE Amsterdam, The Netherlands

Received 9 February 2014; Accepted 7 May 2014; Published 22 May 2014

Academic Editor: Yan Xu

Copyright © 2014 Thamir Alzahary. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. P. Czubiak and G. G. Gundersen, “Meromorphic functions that share pairs of values,” Complex Variables. Theory and Application, vol. 34, no. 1-2, pp. 35–46, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. G. Gundersen, “Meromorphic functions that share three or four values,” The Journal of the London Mathematical Society, vol. 20, no. 3, pp. 457–466, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Alzahary, “Uniqueness of meromorphic functions with weakly weighted sharing,” Bulletin of the Australian Mathematical Society, vol. 88, no. 1, pp. 26–43, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Li and C.-C. Yang, “Meromorphic functions that share some pairs of small functions,” Kodai Mathematical Journal, vol. 32, no. 1, pp. 130–145, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Q. Li, “Uniqueness of entire functions sharing four small functions,” American Journal of Mathematics, vol. 119, no. 4, pp. 841–858, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. H. Li and J. Y. Qiao, “The uniqueness of meromorphic functions concerning small functions,” Advances in Mathematics, vol. 28, pp. 87–88, 1999. View at Google Scholar
  9. A. Z. Mokhon'ko, “On the Nevanlinna characteristics of some meromorphic functions,” in Theory of Functions, Functional Analysisand Their Applications, vol. 14, pp. 83–87, Izd-vo Khar'kovsk. Un-ta, 1971. View at Google Scholar
  10. K. Yamanoi, “The second main theorem for small functions and related problems,” Acta Mathematica, vol. 192, no. 2, pp. 225–294, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet